MAUDE Adverse Event Report: Lake Region Medical SAFARI2¿; WIre, Guide

Lake Region Medical SAFARI2¿; WIre, Guide
Model Number H74939406XS0
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction

Brand Name
SAFARI2¿
Common Device Name
WIre, Guide
Manufacturer (Section D)
Lake Region Medical
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
Lake Region Medical
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
+1(952)641-8518
MDR Report Key50216090
Report Number2126666-2026-00047
Device Sequence Number6098648
Product Code DQX
UDI-Device Identifier08714729887621
UDI-Public(01)08714729887621(17)290420(10)10624897
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K151244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939406XS0
Device Catalogue NumberH74939406XS0
Device Lot Number10624897
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown